Non-vanishing of quadratic twists of modular L-functions

Research output: Contribution to journalArticlepeer-review

63 Scopus citations
Original languageEnglish (US)
Pages (from-to)651-660
Number of pages10
JournalInventiones Mathematicae
Issue number3
StatePublished - Dec 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-vanishing of quadratic twists of modular L-functions'. Together they form a unique fingerprint.

Cite this